Accessibility navigation


Divide and rule: geographical diversification and the multinational firm

Leahy, D. and Pavelin, S. (2004) Divide and rule: geographical diversification and the multinational firm. Open Economies Review, 15 (4). pp. 363-374. ISSN 1573-708X

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1023/B:OPEN.0000048524.05345.b9


Item Type:Article
Refereed:Yes
Divisions:Faculty of Arts, Humanities and Social Science > School of Politics, Economics and International Relations > Economics
ID Code:21540
Publisher:Springer

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation